Jiaxi Nie 聂家熹

alt text 


  • Shanghai Center for Mathematical Sciences
    Fudan University

  • Email: jiaxi_nie "at" fudan "dot" edu "dot" cn

I am currently a postdoc at the Shanghai Center for Mathematical Sciences under the supervision of Hehui Wu. I received my PhD from the University of California San Diego, where I am very fortunate to be advised by Jacques Verstraëte. Here is my CV.

My research interests lie primarily in extremal combinatorics, but I keep my brain open for any interesting math problems. My Erdős number is 2.


  1. Sidorenko Hypergraphs and Random Turán Numbers. (with Sam Spiro).
    Submitted. (arxiv)
  2. Random Turán and counting results for general position sets over finite fields (with Yaobin Chen, Xizhi Liu, and Ji Zeng).
    Submitted. (arxiv)
  3. Random Turán theorem for expansions of spanning subgraphs of tight trees.
    Submitted. (arxiv)


  4. Turán theorems for even cycles in random hypergraph.
    Journal of Combinatorial Theory, Series B 167 (2024): 23-54. (journal) (arxiv)
  5. On asymptotic local Turán problems (with Peter Frankl).
    The Moscow Journal of Combinatorics and Number Theory, 2023, 12(4): 273-286. (journal) (arxiv)
  6. On asymptotic packing of convex geometric and ordered graphs (with Erlang Surya, and Ji Zeng).
    Journal of Graph Theory (2023), 1–15. (journal) (arxiv)
  7. Odd Covers of Graphs. (with Calum Buchanan, Alexander Clifton, Eric Culver, Jason O'Neill, Puck Rombach, and Mei Yin).
    Journal of Graph Theory (2023), 104: 420–439. (journal) (arxiv)
  8. On Turán numbers for disconnected hypergraphs (with Raffaella Mulas).
    Acta Mathematica Hungarica 170, 168–182 (2023). (journal) (arxiv)
  9. On Asymptotic Packing of Geometric Graphs. (with Daniel Cranston, Jacques Verstraëte, and Alexandra Wesolek).
    Discrete Applied Mathematics 322 (2022): 142-152. (journal) (arxiv)
  10. Maximal Independent Sets in Clique-free Graphs. (with Xiaoyu He and Sam Spiro).
    European Journal of Combinatorics 106 (2022): 103575. (journal) (arxiv)
  11. Ramsey Numbers for Non-trivial Berge Cycles. (with Jacques Verstraëte).
    SIAM Journal on Discrete Mathematics 36.1 (2022): 103-113. (journal) (arxiv)
  12. Triangle-free Subgraphs of Hypergraphs. (with Sam Spiro and Jacques Verstraëte).
    Graphs and Combinatorics 37 (2021): 2555-2570. (journal) (arxiv)
  13. Randomized greedy algorithm for independent sets in regular uniform hypergraphs with large girth. (with Jacques Verstraëte).
    Random Structures & Algorithms 59.1 (2021): 79-95. (journal) (arxiv)